CBS reveals fall schedule: 'Supergirl' on Mondays
Supergirl is going to take on Bruce Wayne. CBS has revealed its fall scheduling moves that includes putting its first superhero series in years against Fox’s own DC Comics-inspired series Gotham. Starting in November, the most buzzy new CBS show will air on Mondays at 8 p.m.— snapping the network’s tradition of having comedies in that hour.
On Tuesdays, the network’s FBI procedural version of the 2011 Bradley Cooper film Limitless, about a man who takes a smart drug that allows him maximize his brain’s power, will air Tuesdays at 10 p.m. Cooper will occasionally appear in the series, reprising his character from the film.
Wednesdays at 10 p.m. will see the addition of Code Black, a medical drama set in the busiest E.R. in the nation that stars Academy Award winner Marcia Gay Harden.
Thursdays has new comedies Life In Pieces and Angel From Hell. The former is a single-camera family comedy whose cast includes Emmy-winner James Brolin. And Angel is a high-concept sitcom that puts Emmy winner Jane Lynch back in primetime as brassy woman who claims to be a guardian angel for a perfectionistic doctor (Maggie Lawson).
The rest of CBS’ schedule remains pretty much unchanged, except for one big title going away: CSI will wrap its 15 years with a two-hour movie that will incldue the return of original series star William Petersen. More on the CSI series finale here.
The broadcaster announced its fall lineup to reporters Wednesday ahead of its upfront presentation to advertisers in New York. See the schedule below (N=”New”). Midseason shows will include CBS’ adapation of the Rush Hour franchise and the Criminal Minds spinoff Beyond Borders.
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM LIFE IN PIECES (N)
8:00-9:00 PM SUPERGIRL (N) (Starting in November)
9:00-10:00 PM SCORPION
10:00-11:00 PM NCIS: LOS ANGELES
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: NEW ORLEANS
10:00-11:00 PM LIMITLESS (N)
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CODE BLACK (N)
8:00-11:00 PM, ET/ NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 17)
5:00-8:00 PM, PT
8:00-8:30 PM THE BIG BANG THEORY (RTP) (Starting in November)
8:30-9:00 PM LIFE IN PIECES (NTP) (Starting in November)
9:00-9:30 PM MOM (Starting in November)
9:30-10:00 PM ANGEL FROM HELL (N) (Starting in November)
10:00-11:00 PM ELEMENTARY (Starting in November)
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM MADAM SECRETARY
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM CSI: CYBER (NTP)